Table of Contents Author Guidelines Submit a Manuscript
Journal of Healthcare Engineering
Volume 2017 (2017), Article ID 3495723, 11 pages
https://doi.org/10.1155/2017/3495723
Research Article

Taxonomy-Based Approaches to Quality Assurance of Ontologies

1Informatics Department, New Jersey Institute of Technology, Newark, NJ 07102-1982, USA
2Computer Science Department, New Jersey Institute of Technology, Newark, NJ 07102-1982, USA

Correspondence should be addressed to Michael Halper; ude.tijn@replah.leahcim

Received 7 May 2017; Accepted 6 August 2017; Published 11 October 2017

Academic Editor: Jiang Bian

Copyright © 2017 Michael Halper et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Halper, Yehoshua Perl, Christopher Ochs, and Ling Zheng, “Taxonomy-Based Approaches to Quality Assurance of Ontologies,” Journal of Healthcare Engineering, vol. 2017, Article ID 3495723, 11 pages, 2017. doi:10.1155/2017/3495723